MathSciNet Relay Station
MathSciNet bibliographic data
MR425949 55C20
Cohen, Fred; Lusk, Ewing L. Configuration-like spaces and the Borsuk-Ulam theorem. Proc. Amer. Math. Soc. 56 (1976), 313–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement